Patient :Hi.. I had my periods on 24th feb .i have normal 28 days cycle ..
i had unprotected sex on 3rd March but he did not ejaculate in me . But safe side, I took ipill within 48 hours ..however , I am suffering bleeding from 11th March ..it has almost stopped today after 3 days .. The bleeding wAs almost red blood and continuous but less than my normal periods .. Is everything normal ? Was this withdrawal bleeding or am I pregnant ? When will I get my next periods ?
Please help .. Thanks in advance
Thank you for your query at AskTheDoctor.com
I understand your concern.
Considering you had your period on 24th of February, and you have a regular 28-day cycle, you should have ovulated only around 6th or 7th of March. Since he did not ejaculate there was really never any chance of pregnancy. What these tablets do is completely mess up the rhythmic hormonal patterns leading to such withdrawal bleeding or spotting.
You will definitely get your period, but it can be delayed by a few days. So do not panic.
Hope this was helpful,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.